MathSciNet Relay Station
MathSciNet bibliographic data
MR2568694 60G52 (47D07)
Bañuelos, Rodrigo; Kulczycki, Tadeusz; Siudeja, Bartłomiej On the trace of symmetric stable processes on Lipschitz domains. J. Funct. Anal. 257 (2009), no. 10, 3329–3352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement